# SDR R61A2024072900337

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AFT LAV SPILL,CENTER FUSELAGE III AFT CARGO, STRINGER 29R CORRODED BETWEEN FRAMES 76 AND 78. PERFORMED CENTER FUSELAGE III AFT CARGO, STRINGER 29R SPLICE REPAIR BETWEEN FRAMES 75-76 AND FRAMES 78-79 REFER ETD2024-170-019378 REV A AND SRM 53-23-03/REPAIR 08P
